Journal of Symbolic Logic

Simple Forcing Notions and Forcing Axioms

Andrzej Roslanowski and Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 62, Issue 4 (1997), 1297-1314.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745383

Mathematical Reviews number (MathSciNet)
MR1617945

Zentralblatt MATH identifier
0952.03061

JSTOR
links.jstor.org

Citation

Roslanowski, Andrzej; Shelah, Saharon. Simple Forcing Notions and Forcing Axioms. J. Symbolic Logic 62 (1997), no. 4, 1297--1314. https://projecteuclid.org/euclid.jsl/1183745383


Export citation